RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1998, Number 5, Pages 24–30 (Mi ivm414)  

Characterization of functions in anisotropic spaces of complex order

A. N. Karapetyants, V. A. Nogin

Rostov State University

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1998, 42:5, 22–28

Bibliographic databases:
UDC: 517.993
Received: 10.06.1996

Citation: A. N. Karapetyants, V. A. Nogin, “Characterization of functions in anisotropic spaces of complex order”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, no. 5, 24–30; Russian Math. (Iz. VUZ), 42:5 (1998), 22–28

Citation in format AMSBIB
\Bibitem{KarNog98}
\by A.~N.~Karapetyants, V.~A.~Nogin
\paper Characterization of functions in anisotropic spaces of complex order
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1998
\issue 5
\pages 24--30
\mathnet{http://mi.mathnet.ru/ivm414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1639162}
\elib{https://elibrary.ru/item.asp?id=9084782}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1998
\vol 42
\issue 5
\pages 22--28


Linking options:
  • http://mi.mathnet.ru/eng/ivm414
  • http://mi.mathnet.ru/eng/ivm/y1998/i5/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:214
    Full text:43
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020